I've been on Trilipix for about a year. Recently started suffering hair loss. Thought it was possibly do to scalp psoriasis, but read several reviews stating that they'd suffered hair loss after taking the drug.
I have not found this in the literature to be one of the side effects of the drugs but medication effects one person one way and another person a different way, if you have further concerns please consult your physician, perhaps it is due to the psorasis and an daverse effect in combination but again I have checked and not found this but please ask your doctor or even your pharmacist. wishing you well
Yes Trilipix made my hair fall out too! I started losing my hair on my head and legs about 6 months after starting Trilipix. I continued to take it for a year and lost all the hair on my legs and half on my head. The doctor took me off Trilipix and within 2 months my hair loss finally stopped. Thank gawd cuz I had to start wearing a wig. Within a few more months it started to grow back in. I'll never take trilipix again.
- Trilipix Information for Consumers
- Trilipix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trilipix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2010 • 1 answer
Posted 16 Dec 2011 • 2 answers
Posted 31 May 2013 • 1 answer
Posted 22 Mar 2014 • 1 answer
I recently started taking Humira for psoriasis. I've noticed some hair loss. I was "shedding" a bit?
Posted 5 Oct 2016 • 0 answers